MAUDE Adverse Event Report: WILSON-COOK MEDICAL, INC. SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL, INC. SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number G59683
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continue: e1 country: uk e1 postal code: (b)(6) investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook snaploc wire guide locking device.It was reported that the physician had difficulty in accessing correct duct.After 1st balloon trawl lost positioning and had to re cannulate [loss of wire guide access].Several attempts at re cannulating, had issues getting in correct duct.Flushed with standard syringe.Lost position of the wire three (3) times when locked in with snaploc [loss of wire guide access].Click was heard when locking in wire.The physician changed the locking device mid-procedure to what they currently use.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL, INC.
4900 bethania station rd
winston-salem NC
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 
3367440157
MDR Report Key21359021
Report Number1037905-2025-00119
Device Sequence Number12882211
Product Code ODC
UDI-Device Identifier00827002596832
UDI-Public(01)00827002596832(17)270528(10)W4840746
Combination Product (Y/N)N
PMA/510(K) Number
K213483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59683
Device Catalogue NumberSNAPLOC-O
Device Lot NumberG59683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS EXTRACTION BALLOON; OLYMPUS PRELOADED TOMES (VIZIGLIDE WIRE); OLYMPUS SCOPES - TJF-Q290V
Patient SexUnknown